Akira Nakamura. A remark on the truth-value stipulation for the modal system M′. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 13 , pp. 11–14. - Akira Nakamura. On an axiomatic system of modal logic. Zeitschrift für mathematische Logik und Grundlagen der Mathematik vol. 14 , pp. 61–66. - R. A. Bull. On a paper of Akira Nakamura. Zeitschrift für mathematische Logik und Grundlagen der Mathematik vol. 15 , pp. 155–156 [Book Review]

Journal of Symbolic Logic 39 (2):351-351 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,346

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On a Certain System of Modal Logic.Akira Nakamura - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):203-207.
A Remark on the Truth-Value Stipulation for the Modal System M′.A. Nakamura - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (1-2):11-14.
On a paper of akira nakamura.R. A. Bull - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):155-156.
On a Simple Axiomatic System of the Infinitely Many-Valued Logic Based on ∧, →.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (16-17):251-263.
On an Axiomatic System of the Infinitely Many-Valued Threshold Logics.Akira Nakamura - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (1):71-76.
On an Axiomatic System of the Infinitely Many-Valued Threshold Predicate Calculi.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (21):321-329.
Truth-value stipulations for the Von Wright system m′ and the Heyting system.Akira Nakamura - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (9-12):173-183.
On the Infinitely Many-Valued Threshold Logics and von Wright's System M″.Akira Nakamura - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (2):147-164.
On the Infinitely Many-Valued Double-Threshold Logic.Akira Nakamura - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):93-101.
A Note on Truth-Value Functions in the Infinitely Many-Valued Logics.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (8-9):141-144.

Analytics

Added to PP
2016-06-30

Downloads
5 (#1,169,879)

6 months
1 (#450,993)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references